Selcuk University Digital Archive Systems

Numerous exact solutions for the Dodd-Bullough-Mikhailov equation by some different methods

Show simple item record

dc.contributor.author Davodi, A. G.
dc.contributor.author Ganji, D. D.
dc.contributor.author Alipour, M. M.
dc.date.accessioned 2018-04-27T08:45:08Z
dc.date.available 2018-04-27T08:45:08Z
dc.date.issued 2009
dc.identifier.citation Davodi, A. G., Ganji, D. D., Alipour, M. M. (2009). Numerous exact solutions for the Dodd-Bullough-Mikhailov equation by some different methods. Selcuk Journal of Applied Mathematics, 10 (2), 81-94. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/10481
dc.description URL: http://sjam.selcuk.edu.tr/sjam/article/view/238 tr_TR
dc.description.abstract In this work, we implement some analytical techniques such as Tan, Tanh, Extended Tanh and Sech methods for solving the nonlinear partial differential equation, which contain exponential terms; its name, DoddBulloughMikhailov (DBM) equation. These methods can be used as an alternative to obtain exact solutions of different types of differential equations which applied in engineering mathematics. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Dodd-Bullough-Mikhailov equation tr_TR
dc.subject Dodd-Bullough-Mikhailov denklemi tr_TR
dc.subject Nonlinear partial differential equation tr_TR
dc.subject Doğrusal olmayan kısmi diferansiyel denklem tr_TR
dc.title Numerous exact solutions for the Dodd-Bullough-Mikhailov equation by some different methods tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 10
dc.identifier.startpage 81
dc.identifier.endpage 94


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account